I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2008, VOLUME 14, NUMBER 5, PAGES 93-101
Rings on almost completely decomposable Abelian groups
E. I. Kompantseva
View as HTML
View as gif image
The absolute radical of an Abelian group is the intersection of
radicals of all associative rings with additive group .
L. Fuchs formulated the problem on a description of absolute
radicals of Abelian groups.
For a group from some class of almost completely decomposable
Abelian groups the absolute Jacobson radical is described.
In the class of almost completely decomposable Abelian groups
semisimple groups are described.
Last modified: May 6, 2009